Citation: 3rdeyedilated. "Withdrawal: An Experience with Alcohol & Kratom (exp107455)". Erowid.org. Dec 8, 2015. erowid.org/exp/107455
I find it hard to believe that anyone is using the word 'withdrawals' in referring to discontinuing kratom usage. For the record, I've been using kratom for 11 years. I stopped using it for 6 years and returned to it as a substitute for alcohol. This did work for a time, but my alcohol problem became such that nothing would substitute. When I finally quit drinking for the last time, the withdrawal symptoms were so bad that kratom, which I usually loved, made no difference. I couldn't even feel it. I was having audial and visual hallucination, puking...I finally went to the hospital after 3 days because after no sleep for 3 days, I was hearing voices mocking me. Went to the ER, got a shot of Valium, and had my friend get me a stash of klonopin to taper off. THAT is withdrawal.
I take 2-3 doses of kratom a day, up to 30 grams a dose. Worst problem I ever had quitting was a runny nose and some irritability. My 'withdrawals' were 'cured' with 1/4 oz of mid-grade cannabis.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.